# SDR CA981214020

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Moravn Z242L
- System (JASC): 3250 · Landing Gear Steering System
- Part: Spring
- Part number: Z4242170001
- Condition: Broken
- Location: Nlg Steering
- Part time: 2,236 hours
- Component: L24242370000
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TAXI, STUDENT NOTED PLAY IN NOSE WHEEL STEERING.  INSPECTION FOUND THE LEFT STEERING SPRING BROKEN.  STUDENTS REMINDED TO START AIRCRAFT ROLLING BEFORE TURNING NOSE GEAR.
